# SDR AU981179

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B3D32C407
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15472
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP LEAKING.  INVESTIGATION FOUND THAT THE DIAPHRAGM PLATE TO PUMP BODY ATTACHMENT SCREWS WERE LOOSE.   PART TC:  1,835.
